# SDR CALA2025090808571

- Difficulty date: September 1, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,848 hours, 28,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102205
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN, STRINGER 9, OTBD MOST FASTENER CRACKED.  MAJOR REPAIR,  REPAIRED LT WING LOWER SKIN AT STRINGER 9 PER UAL ECRA 5730-03601 REV -.
